# SDR SWAA020060

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 20,148 hours, 17,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP BRACKETS LOOSE.  TIGHTENED BRACKETS PER MM.
